Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

On decapepetyl, taking this until first day of period, must add menagon 2 shots. Delayed periods. Is it normal ?

hi, I am taking decapepetyl .1m since day 21 of my cycle, and the doctor told me that I will keep taking this medication until my first day of my period, and on my first day i suppose to be adding menagon 2 shots in the morning and 2 shots in the evening, the problem is my period is late for 6 days, my question is can i be pregnant and not know it, or this is normal, and if it si not normal, what do you think should happen
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Infertility Specialist 's  Response
Welcome to HCM.
Delayed periods can be either due to pregnancy OR rarely due to effect of decapeptyl. You can do home pregnancy test to confirm/rule out pregnancy. If pregnancy test is positive, stop decapeptyl & consult your doctor. If test is negative, you can weight for 2 more days for periods to start before consulting doctor.
Wish you good health.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor